Alert archive / Missouri / River Flood Warnings in 2016
River Flood Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Sep 9, 2016, 2:43 AM CDT for Vernon County, Missouri. It took effect at Sep 10, 2016, 12:49 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 2:43 AM CDT (07:43 UTC)
- In effect from
- Sep 10, 2016, 12:49 PM CDT
- Expired
- Sep 13, 2016, 1:00 PM CDT
- In force
- 3 days
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 105 km from the middle of the area, began a volume at 07:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marmaton River near Nevada (NVDM7). The gauge peaked at 16.56 ft at Sep 11, 2016, 5:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06918060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
064
WGUS43 KSGF 090743
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT FRI SEP 9 2016
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Kansas...Missouri...
Little Osage River at Fulton affecting Bourbon County.
Marmaton River near Nevada affecting Vernon County.
.This warning is based on future forecast precipitation amounts of
2 to 3 inches during the next several hours near the river basin(s).
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
KSC011-091943-
/O.NEW.KSGF.FL.W.0021.160910T0034Z-160911T2133Z/
/FTNK1.1.ER.160910T0034Z.160910T1200Z.160910T2133Z.NO/
243 AM CDT FRI SEP 9 2016
The National Weather Service in Springfield has issued a
* From this evening...until further notice.
...For the Little Osage River at Fulton...
* At 2:30 AM Friday The stage was 5.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by this evening
and continue to rise to near 24.8 feet by tomorrow morning. The
river will fall below flood stage by tomorrow afternoon.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Fulton 22 5.5 Fri 02 AM 24.8 10.2 4.0
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-091942-
/O.NEW.KSGF.FL.W.0022.160910T1749Z-160913T1800Z/
/NVDM7.1.ER.160910T1749Z.160911T0600Z.160912T1800Z.NO/
243 AM CDT FRI SEP 9 2016
The National Weather Service in Springfield has issued a
* From Saturday afternoon...until further notice.
...For the Marmaton River near Nevada...
* At 1:45 AM Friday The stage was 2.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow early
afternoon and continue to rise to near 21.3 feet by early Sunday
morning. The river will fall below flood stage by Monday early
afternoon.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 2.6 Fri 02 AM 16.6 21.2 20.7
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$4 follow-up statements
700
WGUS83 KSGF 091401
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 AM CDT FRI SEP 9 2016
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall over the past several days will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-100501-
/O.EXT.KSGF.FL.W.0021.160909T1720Z-160911T1330Z/
/FTNK1.1.ER.160909T1720Z.160910T0000Z.160910T1330Z.NO/
901 AM CDT FRI SEP 9 2016
...For the Little Osage River at Fulton...
* At 8:15 AM Friday The stage was 17.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 24.8 feet by this evening. The river will fall below
flood stage by tomorrow morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Fulton 22 17.0 Fri 08 AM 22.6 7.9 4.1
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-100501-
/O.EXT.KSGF.FL.W.0020.160910T0548Z-160914T0150Z/
/HTNM7.1.ER.160910T0548Z.160912T0000Z.160913T0150Z.NO/
901 AM CDT FRI SEP 9 2016
...For the Little Osage River near Horton...
* At 8:45 AM Friday The stage was 29.8 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue
to rise to near 44.4 feet by Sunday evening. The river will fall
below flood stage by Monday evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 29.8 Fri 09 AM 42.2 43.7 43.8
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-100501-
/O.EXT.KSGF.FL.W.0022.160911T0900Z-160913T2015Z/
/NVDM7.1.ER.160911T0900Z.160912T0600Z.160912T2015Z.NO/
901 AM CDT FRI SEP 9 2016
...For the Marmaton River near Nevada...
* At 8:45 AM Friday The stage was 3.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to
rise to near 20.9 feet by early Monday morning. The river will
fall below flood stage by Monday afternoon.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 3.3 Fri 09 AM 14.9 20.2 20.8
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$433
WGUS83 KSGF 091845
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 PM CDT FRI SEP 9 2016
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall that fell last night...and additional rain expected
today...will result in rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-100945-
/O.CON.KSGF.FL.W.0021.000000T0000Z-160911T1330Z/
/FTNK1.1.ER.160909T2150Z.160910T0000Z.160910T1330Z.NO/
145 PM CDT FRI SEP 9 2016
...For the The Little Osage River at Fulton...
* At 1:15 PM Friday The stage was 17.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 24.8 feet by this evening. The river will
fall below flood stage by tomorrow morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Fulton 22 17.4 Fri 01 PM 22.6 7.9 4.1
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-100945-
/O.CON.KSGF.FL.W.0020.160910T0548Z-160914T0150Z/
/HTNM7.1.ER.160910T0548Z.160912T0000Z.160913T0150Z.NO/
145 PM CDT FRI SEP 9 2016
...For the The Little Osage River near Horton...
* At 12:45 PM Friday The stage was 32.3 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by around midnight and continue
to rise to near 44.4 feet by Sunday evening. The river will fall
below flood stage by Monday evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 32.3 Fri 01 PM 42.2 43.7 43.8
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-100945-
/O.CON.KSGF.FL.W.0022.160911T0900Z-160913T2015Z/
/NVDM7.1.ER.160911T0900Z.160912T0600Z.160912T2015Z.NO/
145 PM CDT FRI SEP 9 2016
...For the The Marmaton River near Nevada...
* At 12:45 PM Friday The stage was 4.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday morning and continue to
rise to near 20.9 feet by early Monday morning. The river will
fall below flood stage by Monday afternoon.
* Impact...At 20.0 feet...Minor flooding occurs near the gage site and
affects low lying areas along the river.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 4.0 Fri 01 PM 14.9 20.2 20.8
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$175
WGUS83 KSGF 100157
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT FRI SEP 9 2016
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall that occured last night combined with additional rainfall
tonight will cause river levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-101657-
/O.EXT.KSGF.FL.W.0021.000000T0000Z-160911T1834Z/
/FTNK1.1.ER.160910T0834Z.160910T1200Z.160910T1834Z.NO/
857 PM CDT FRI SEP 9 2016
...For the Little Osage River at Fulton...
* At 8:31 PM Friday The stage was 19.1 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 23.2 feet by tomorrow morning. The river will fall
below flood stage by tomorrow early afternoon.
* Impact...At 22.0 feet...Minor flooding begins at the gage site.
Flood waters mainly affect farmland along the Little Osage River
Basin between the gage site and Highway 31 west of Fulton.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Fulton 22 19.1 Fri 09 PM 23.2 9.4 4.0
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-101657-
/O.EXT.KSGF.FL.W.0020.160910T1134Z-160914T0000Z/
/HTNM7.1.ER.160910T1134Z.160911T0600Z.160913T0000Z.NO/
857 PM CDT FRI SEP 9 2016
...For the Little Osage River near Horton...
* At 8:45 PM Friday The stage was 36.2 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 43.7 feet by early Sunday morning. The river will
fall below flood stage by Monday evening.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Little Osage River Basin
Horton 41 36.2 Fri 09 PM 41.1 43.6 43.1
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-101657-
/O.EXT.KSGF.FL.W.0022.160910T2024Z-160913T1545Z/
/NVDM7.1.ER.160910T2024Z.160911T0600Z.160912T1545Z.NO/
857 PM CDT FRI SEP 9 2016
...For the Marmaton River near Nevada...
* At 8:45 PM Friday The stage was 8.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 21.5 feet by early Sunday morning. The
river will fall below flood stage by late Monday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Marmaton River Basin
Nevada 20 8.4 Fri 09 PM 16.4 21.5 20.5
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$463
WGUS83 KSGF 101305
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 AM CDT SAT SEP 10 2016
...The Flood Warning is cancelled for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall over the past several days have caused the Marmaton river to
rise. However,it is expected to crest below flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC217-101335-
/O.CAN.KSGF.FL.W.0022.000000T0000Z-160913T1545Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
805 AM CDT SAT SEP 10 2016
The Flood Warning has been cancelled for The Marmaton River near
Nevada.
* At 7:45 AM Saturday The stage was 14.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 17.6 feet
tomorrow morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
Marmaton River Basin
Nevada 20 14.1 Sat 08 AM 17.6 15.2 9.4
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Sep 9, 12:12 AM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Sep 9, 12:12 AM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1212 AM CDT FRI SEP 9 2016
.UPDATE...
Issued at 843 PM CDT Thu Sep 8 2016
In coordination with WFO ICT added a few counties to the south for
the Flash Flood Watch.
Continuing to see activity develop in high pwat environment over
se KS/ne OK and drift into our western cwfa. This is occurring
ahead of subtle upper level shortwave over sw KS into OK. That
area is also being fed by sw low level (850mb) flow which is
expected to increase somewhat over the next few hours. Clusters of
heavy rain producing storms will continue for a few more hours.
The low level flow will veer and weaken late tonight into early
Fri as the upper level disturbance also shifts east. HRRR has
been consistent with a temporary slow down or lull in the precip
toward daybreak Fri.
Severe storm risk is very low, but some non-zero risk for a wet
downburst exists over the far western cwfa this evening.
&&
.SHORT TERM...(This evening through Friday Night)
Issued at 345 PM CDT Thu Sep 8 2016
Scattered storms and showers are currently spreading east across
the area and will continue through the late afternoon hours and
will dissipate from west to east early this evening. Deep layer
shear is on the weak side and therefore will limit the severe
risk with this activity. Wind gusts up to 40mph, cloud to ground
lightning, and brief heavy rain will occur with the stronger storms
this afternoon into early this evening.
Additional storms will develop across central Kansas this evening as
an upper level disturbance tracks across the region. This activity
will spread north across portions of western and central Missouri
tonight. A band of heavy rainfall is expected with this activity
across these locations tonight. This band will likely track north
of a line from Pittsburg Kansas to Lake of the Ozarks, but the
exact track could shift slightly north of south. No severe
weather will occur, but tropical influence from the remnants of
Newton could lead to efficient rain amounts in a narrow band
tonight.
Scattered storms will be possible during the day on Friday but
should not be widespread in nature and should dissipate by early
Friday evening.
An upper level trough will then dive south into the Plains Friday
night and will send a cold front to the southeast. Storms are
expected to develop to the north of the area Friday
afternoon/early evening and spread south into the area Friday
evening and night.
The storms should remain north of I-44 Friday
evening and then move south during the overnight hours.
Instability will weaken through the night, so the showers and
storms are expected to weaken as they spread south across the
area, and could dissipate all together by the time they reach
south central Missouri early Saturday morning. Deep layer shear
will increase across the region as the upper level trough
approaches from the west. The deep layer severe and expected
instability across the region will support a severe risk across
the northern half of the forecast area, generally along and north
of I-44. Mid level lapse rates and warm temperatures in the mid
levels will limit the hail potential. A few of the strongest
storms may be capable of penny size hail but the main severe risk
will be damaging straight line winds and will be isolated in
nature with line segments that can develop.
Additional heavy rainfall will be possible with the storms along
the front. The intensity in the rainfall will decrease from north
to south, especially south of I-44, as the storms weaken. The
heaviest rainfall from the round tonight and again with the round on
Friday night is expected to be across east central Kansas and west
central Missouri where the Flash Flood Watch is effect for.
Therefore, no adjustments are expected to the watch at this time
and will leave as is as these locations are expected to see the
heaviest rainfall amounts of 3 to 4 inches. Else where across the
area generally 1 to 3 inches are expected.
.LONG TERM...(Saturday through Thursday)
Issued at 345 PM CDT Thu Sep 8 2016
A few linger showers may occur across south central Missouri
Saturday morning but will end quickly during the morning hours. A
cooler and drier air mass will spread over the region behind the
front. Highs on Saturday and Sunday afternoons will be in the 70s
as lows in the upper 40s to the lower 50s occur Saturday night
into Sunday morning.
Temperatures will then warm back to near normal with readings in
the lower to middle 80s early next week. Another upper level
trough and cold front will track across the region by the middle
of next week. The front will bring additional chances for showers
and storms to the area along with cooler conditions.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1205 AM CDT Fri Sep 9 2016
For the KSGF/KJLN/KBBG tafs: Will watch trends as a disturbance
lifts northeast through the region in the near term. Showers/sct
tstms will continue to affect KSGF/KJLN in the near term, but a
bit of lull is expected after 10z to 12z. Better chances should
pick up again after 18z with some heating/instability. A cold
front will approach late in the taf period with a good chance for
storms after 00z.
There is some fog potential overnight. KBBG is down to three miles
and with moisture in place in the low levels, any place where the
sky can clear will have the potential for fog. KBBG is favored
south of the plateau with a south wind so will put a tempo group
with IFR fog 10z-14z.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Saturday morning for MOZ055>057-
066>070-077>081-088>095.
KS...Flash Flood Watch through Saturday morning for KSZ073-097-101.
&&
UPDATE...DSA
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...DSAHazardous weather outlook, Sep 8, 7:26 PM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 726 PM CDT THU SEP 8 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-100030- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 726 PM CDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO SPREAD EAST OVER THE AREA. ISOLATED STRONG STORMS WILL BE CAPABLE OF DAMAGING WINDS THIS EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS LATE TONIGHT. HEAVY RAINFALL AND INCREASED CHANCES FOR FLASH FLOODING ARE EXPECTED WITH THE BEST POTENTIAL ALONG AND NORTH OF INTERSTATE 44. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED STORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE AREA DURING THE DAY ON FRIDAY. ADDITIONAL STORMS WILL THEN DEVELOP LONG A COLD FRONT ACROSS NORTHERN KANSAS AND NORTHERN MISSOURI FRIDAY AFTERNOON AND WILL TRACK SOUTH INTO THE AREA FRIDAY EVENING AND NIGHT. STORM TOTAL RAINFALL AMOUNTS OF ONE TO FOUR INCHES CAN BE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE HIGHEST AMOUNTS ARE EXPECTED NEAR THE HIGHWAY 54 CORRIDOR. AROUND ONE TO THREE INCHES OF RAINFALL ALONG HIGHWAY 60 AND NORTHWARD. RAINFALL RATES IN THESE AREAS MAY BE HIGH ENOUGH TO SUPPORT LOCALIZED FLOODING. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN FRIDAY EVENING AND NIGHT...PRIMARILY NORTH OF THE INTERSTATE 44 CORRIDOR AS THE COLD FRONT MOVES THROUGH THE REGION. DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN RISK...A FEW OF THE STRONGEST STORMS MAY BE CAPABLE OF HAIL TO THE SIZE OF PENNIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) DSA
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:09 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 51 min |
| Sep 8, 8:32 PM CDT | Flash Flood Warning | SGF | McDonald | 6 hr |
| Sep 9, 1:51 AM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Sep 9, 5:11 AM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| Sep 9, 6:58 AM CDT | Areal Flood Advisory | SGF | Vernon | 4 hr |
| Sep 9, 7:36 AM CDT | Areal Flood Warning | SGF | McDonald | 6 hr |
| Sep 9, 5:57 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 33 min |
| Sep 9, 6:07 PM CDT | Special Weather Statement | SGF | Wright | 38 min |
| Sep 9, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 31 min |
| Sep 9, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Lawrence | 48 min |
| Sep 9, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 42 min |
| Sep 9, 6:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 36 min |
Nearby
River Flood Warnings in Missouri, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.